Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have menstruation twice a month and feeling dizzy while walking. Is this normal?

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6186 Questions

default
Posted on Thu, 12 Dec 2013 in General Health
Question: hi doctor. I am 20years old girl. I have menstruation twice a month for about 2 years. everyday i got dizziness. sometimes, during short walking or climbing stairs, I feel fainting. I also esy to get tired. what is you4 advices?
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Get you blood tested. Detailed Answer: Hi and thank you so much for this query. I am so sorry to hear about this frequent menstruation and the symptoms you have been experiencing for the past 2years. From the information you have provided, I am concerned that you ay have blood shortage, also referred to as anemia. Given that blood is lost each time during menstruation, this can actually expose you to looses that lead to anemia if you are not receiving an iron supplements. Red blood cells are the main cells that are responsible for carrying oxygen to the whole body. If they are in any less than normal quantity, there is a generally lack of energy and you easily feel tired doing even routine chores. Also, your palms and soles would look pale compared to that of normal people. you may also feel your heart racing with the least exercise. I will suggest that you get a complete blood count to make sure your hemoglobin numbers are okay. If they are not, then you would be prescribed probably iron tablets to help overcome the deficit. Also, talk with your doctor who should consider putting you on hormonal pills so as to give your cycle a more acceptable routine and frequency. These measures put together would help prevent any future anemia and alleviate symptoms. I hope this helps you and provides guidance on how to tackle this problem. Contact your physician and get the blood tested and probably the cycle adjusted with medications. Thank you for using our services and please do feel free to request for more information if need be. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 13 hours later
how about caffeine? i drink coffee everyday. so, does caffeine one of causes of my pain? does caffeine gives bad effect to my health?
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: See below. Detailed Answer: Hi and thanks for following up with me. Caffeine in moderate amounts has no negative effects on your health. By moderate, we mean about 3cups per day. However, if you get to consume too much you can run into the risk of other conditions like difficulty sleeping, nervousness, irritability, stomach upset, muscle tremors, etc. Caffeine is not a known cause of this problem that you have reported. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Chobufo Ditah 22 hours later
Thank you doctor. by the way, how about hormonal test? do i need to get the test also?
doctor
Answered by Dr. Chobufo Ditah 17 minutes later
Brief Answer: NO Detailed Answer: Hormonal test is not always helpful in this scenario. Treatment with contraceptive pills in most cases is the starting point and it often helps lots. I wish you well. Dr. Ditah, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Stomach upset

doctor1 MD

hi i am 26 male , nd i usually found my heartbeat more than 100 average of 113 per minute , and when i go to sleep , i feel my body shaking while sleeping , it happend to me from last 2 months , also got my stomach upset, sometimes I feel like I going to die , can u tell me what is it ?

doctor1 MD

i have stomach upset.it is like if i eat something it alll goes to the toilet after 1-2 hrs not in the loose form but in the digested form.there is mild pain in the stomach. i have been using digene total tablet before food but of no use.which medicine should i take further.

doctor1 MD

I am 57 yrs male type 2 diabetic on metformin 500 one per day. Sugsr under control. I ofter get stomach upset and loose motions. Bp 140 / 90 . Not coming down. On olzix ch 40 . Presscribe good meficines for bp and loose motions .

doctor1 MD

Hi doctor, I am on paxidep cr 12.5 for last 1.5 -2 months approx. I have now reduced it recently and occasionally skipping it for last 10 days. Now, I am experiencing more frequent mood swings and irritation, lack of long sleep, sweating even in...

doctor1 MD

i am 20 years old, 5'7 150 lbs, weight train at least 4 times a week, not a drinker or cigarete smoker,i keep myself very well hydrated usually drink about a gallon of water everyday and have a very clean diet. i do smoke pot every now and then, last night at a party drank a little bit and smoked a little bit, drinking has always made my stomach upset, i have finals tomorrow so i took a 60 mg vyvanse this morning but before breakfast i had 500 mg of milk thistle, before even taking the vyvanse my stool was kind of black this morning, and now later in the evening as well. i wanted to know the cause of this?

doctor1 MD

sir please look on my attached health check up and suggest what my health results show

doctor1 MD

hello ! this is raj from kolkata , am having mild fever and body pain for last two days and stomach upset , which lead stool with blood today an hour ago and for yseterday and today i have gone for 16 times bathrom ....... having abdominal pain and mild temperature with dryness in mouth plz suggest any medicine